# SDR SWIA202163281

- Difficulty date: October 13, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON RH AILERON WING AFT SPAR PER AMM     (C-CHECK RO 12/26/2021)    REMOVED AND REPLACED WITH NEW 8 BUSHINGS FROM R/H WING AFT SPAR REF CRJ 700 AMM 20-31-00-400-801-A01.
